Discontinuous derivations from algebras of power series

Bade, W. G. and Dales, H.G. (1989) Discontinuous derivations from algebras of power series. Proceedings of the London Mathematical Society, 59 (1). pp. 133-152. ISSN 0024-6115

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Proceedings of the London Mathematical Society
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600
Subjects:
ID Code:
67628
Deposited By:
Deposited On:
21 Nov 2013 11:03
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 08:43